# SDR TAOA079701

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: MI5851622
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE RADAR BECAME INOPERATIVE.  BURNING SMELL DETECTED IN COCKPIT.  REPLACED RADAR INDICATOR, OPERATIONAL CHECK NORMAL IAW MM CHAPTER 34-41-0.  (M)
